# SDR AU970446

- Difficulty date: February 19, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-28RT-201
- Engine: Lyc IO360C1C6
- Propeller: Mcauly 2D34C215
- System (JASC): 2434 · DC Generator-Alternator
- Part: Suppressor
- Condition: Separated
- Location: Dc Generator-Alt
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

(AUS) ALTERNATOR SUPPRESSOR SEPARATED FROM ALTERNATOR - SUPPRESSOR CONNECTING WIRE SHORT CIRCUITING ON EXHAUST SYSTEM CAUSING FAILURE OF VOLTAGE REGULATOR
